Commentarii Mathematici Helvetici


Full-Text PDF (353 KB) | Metadata | Table of Contents | CMH summary
Volume 79, Issue 3, 2004, pp. 516–553
DOI: 10.1007/s00014-004-0807-2

Published online: 2004-09-30

N-commutators

A. S. Dzhumadildaev[1]

(1) Academy of Sciences of Kazakhstan, Almaty, Kazakhstan

No abstract available for this article.

Keywords: vector fields, Lie algebras, Nambu algebras, n-Lie algebras, sh-Lie algebras, N-commutators, adjoint derivations

Dzhumadildaev A.: N-commutators. Comment. Math. Helv. 79 (2004), 516-553. doi: 10.1007/s00014-004-0807-2